# SDR UPS99829126

- Difficulty date: March 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AE246353050766
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, ON ARRIVAL TO SJU LOSS ON HYD PRESSURE.  CHECKLIST COMPLETE, HAD TOTAL LOSS OF BRAKE PRESSURE AND DEPLOYED THE AIR BRAKE SYSTEM.  REPLACED NR 2 HYD PUMP OUTLET LINE, REPLACED ENG FILTERS AND SERVICED SYS PER M/M 29-00-00 & 12-30-01, SERVICED EMERGENCY BRAKE ACC AND RAN ENGS OPS CHECK NORMAL.
